# SDR CNMA20070014

- Difficulty date: July 15, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N639AX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24528
- Aircraft time: 58,381 hours, 19,834 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Governor
- Part number: FFG022AC
- Part serial: 11958981
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL CONSUMPTION HIGH BETWEEN 1.6 AND 3 QUARTS PER HOUR PRESS NORMAL. REMOVED AND REPLACED O-RING FOR ENG SPLINE AND GEAR BOX SPLINE.  RAN ENG AND FOUND TO BE LEAKING OUT OF ENG SPLINE CAVITY DRAIN AT ABOUT 10 DROPS PER SEC MSLP.  REMOVED AND REPLACED GEARBOX ON NR1 ENG IAW MM 72-60-61.  REMOVED AND REPLACED NR 1 ENG FFG IAW MM 73-21-01.  FFG SHOP REPORT CONFIRMED REASON FOR REMOVAL FOUND SMALL FLANGED BEARING TO BE (LOOSE).
